# SDR 07FDEA04509

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: ALC72271
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING U/S INSP OF HORIZONTAL STAB, FOUND CRACK ON PANEL P/N 7227-1, POSITION 14, CRACK IS IN FLYABLE LIMITS, ATTACHED INSPECTION FINDING FORM FOR A11 DETAIL.  REPAIRED AREA IAW EA 8-5510-111537.
